# SDR VNAA0403009

- Difficulty date: March 9, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 21,779 hours, 18,943 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fitting
- Condition: Failed
- Location: Hmu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE LEFT HAND ENGINE TORQUE WAS FLUCUATING AND FLIGHT 2434 RETURNED TO DAY.  MAINTENEANCE INSPECTED AND FOUND A P-3 LINE FITTING LOOSE THEN TIGHTENED THE FITTING IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
